Sanofi manufactures Combiflam Tablet consisting of 2 salts Ibuprofen(400mg) + Paracetamol(325mg). They combine and work together against pain, fever, and inflammation. They also treat many problems like- headache, muscle pain, pain during periods, toothache and joint pain.
It is known as one of the most effective medicines in different pain. This tablet is so popular, more than half of the people take it without consulting a doctor. It is good to have faith in it but everyone must consult a doctor before taking any medicine to stay away from any other problem. Sometimes, people take medicine for their problem but that doesn’t suit their body and they suffer from any other problem too.
So, you must consult your doctor before taking any medicine. So, that you don’t suffer from any other disease too. Let’s gather more knowledge about this famous and effective medicine.
Price Table of Combiflam Tablet:
This Tablet comes in a strip of 20 tablets which costs Rs.32.36.
Combiflam Tablet Composition:
Combiflam tablet basically consists of 2 main ingredients:
Combiflam Tablet Uses:
Combiflam is famous for curing all types of aches and it is taken widely by people. Taking medicines seems risky sometimes because intaking medicines lead to an infection and causes other problems in our body. But here you will be given proper knowledge about this medicine. So, this medicine is used to treat:
- Mild and Moderate pain
Combiflam Tablet Side Effects:
There are few side effects of Combiflam tablets but they are not very serious and get cured over time. But, if the side effects occur continuously then you need to contact a doctor.
Some common side effects of Combiflam tablets are-
- Stomach pain
- Excessive sweating
- Itching and rashes in skin
- Serious allergic reactions
Combiflam Tablet Dosage:
Overdosing this tablet can lead to a serious liver damage, come or even death of a person too. If you overdose it then the symptoms you feel will be headache, vomiting, nausea, stomach ache, dizziness, excitement, come, low BP, fits, breathing problem and weight loss etc. So ,never overdose it. Still you think you have overdosed then immediately contact a doctor.
It is very important to take medicines at the proper time and in proper dosage. Not following the time and dosage may lead to some problems such as vomiting, stomach pain, etc.
In case, you missed out on any dose then take it as soon as it comes to your mind but if the time is for the next dose then you should take the next dose and skip the missed dose.
Read More: Meftal P Dosage |
How to use a Combiflam Tablet?
Anyone can take this tablet before or after meals but if you have a sensitive stomach then you should take it after a meal. You should intake it with a glass of water. It is not advised to chew or crush it. You can take it without consulting a doctor but if you don’t want any other problem in your body then you should consult a doctor first.
How does Combiflam Work?
There is a salt called ibuprofen in this tablet which reduces the production of some chemicals in the body and gives relief from pain and inflammation because it is a non-steroidal anti-inflammatory drug.
When it is prescribed?
Combiflam tablet is normally prescribed when the following problems occur:
- Muscle Pain
- Pain during Periods
- Joint pain
When should Combiflam Tablet be avoided?
Never Consume Combiflam if the following problems are present:
- Who has an allergy to it.
- People who are allergic to any Non-Steroidal Anti-Inflammatory Drug for ex- like Aspirin, Diclofenac, Aceclofenac, etc.
- Who had an ulcer in the stomach or intestine ever or bleeding in the stomach.
- Have improper functioning kidney or liver disease.
- Suffering from heart disease, heart failure or stroke.
- Have any breathing problems.
- Have bleeding tendencies.
Precautions Related to Combiflam Tablet:
There are several precautions you need to take before taking this capsule:
- If any person has an allergy to combiflam or to any salt of it.
- Who has stomach related problems.
- Who are suffering from breathing problems.
- If anyone has blood disorder
How to Store a Combiflam Tablet?
- Store it below 30°C.
- Keep it out of reach of children.
Frequently Asked Questions (FAQs):
Ans: Adults can take it 3 times a day. Children age 12 years or above can take 1 time a day.
Ans: People who are suffering from respiratory problems should stay alert because this can cause lung problems. As a non-steroidal anti-inflammatory drug(NSAID) it can cause problems if overdosed.
Ans: You should take only 3 times a day to stay away from any problem
Ans: It contains 2 medicines for analgesics. They both work together to reduce fever, pain, and inflammation. It treats many problems like- headaches, period pain, muscle pain, toothache, and joint pain, etc.
Ans: Normal painkiller medicines are called NSAIDs like- combiflam, bruf, and voveran and they can cause kidney damage if taken regularly.
Ans: It is used to treat mild to moderate fever and pain(toothache, joint pain, muscle pain, etc.
Ans: These are some side-effects of it- vomiting, dizziness, bloating, constipation, headache, excessive sweating, etc.
Ans: For reducing neck pain, shoulder pain, joints pain you should use Combiflam gel which has dual icy and hot action which reduces swelling.
Ans: No, a Combiflam tablet isn’t addictive but you shouldn’t give it to others if anyone has the same problem like you. One should consult the doctor first.
Ans: Cobiflam will start showing its results under 30 minutes after consuming.
Disclaimer: AlDoctor doesn’t endorse or take any guarantee of the accuracy or completeness of information provided under this article and these are the views strictly of the writer. Readers are supposed to consult with their respective doctors before taking any medicine.